# SDR CALA2014110501419

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 8,924 hours, 3,189 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Torn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMER ESCAPE SLIDE TORN.  REPLACED SLIDE ASSEMBLY IAW AMM 25-66-01-400.  ROTABLE PARTS CHANGE WAS INDICATED TT 1640240  SN OFF 06547 SLIDE, OFF 29-2566-9-0005 6547 ON 29-2566-9-0005 8694.
